Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

22 year old having headache. Diagnosed as panic attack and suggested cipralex. What to do?

hi ......iam 22 year old.....and from two year iam suffering from headache and then i consult with neurophysician....and according to him i have a disease by name... type a personality panic attack (brilliant student) and he give me just single tablet cipralex ...for 3 month.......and now iam feeling well but again little bit feeling same condition.......please give me some idea ehat should i do
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If you are feeling better with cipralex, i would advice you to continue with the same dose and drug. It safe and has minimal side effects. However, you can take a second opinion from a psychiatrist for re-evaluation of diagnosis and treatment. A decrease in dose might be advised. Please donot stop your tablets abruptly and without your doctor's advice.
Answered: Mon, 3 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor